# SDR 99UAL900519

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Component: Page Aerospa, D71702001
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMERGENCY LIGHTS INOPERATIVE ASSOCIATED WITH COMMON BATTERY PACK FOUND INOPERATIVE DURING A-CHECK.  *S/D*  FOUND SINGLE EMERGENCY LIGHT ASSEMBLY SHORTED TO GROUND CAUSING ASSOCIATED BATTERY SUPPLY TO BECOME DEPLETED.  REPLACED ASSEMBLY AND OPERATIONALLY CHECKED SUCCESSFULLY.
